Abstract and Applied Analysis

Three Homoclinic Solutions for Second-Order p -Laplacian Differential System

Jia Guo and Bin-Xiang Dai

Full-text: Open access

Abstract

We consider second-order p -Laplacian differential system. By using three critical points theorem, we establish the new criterion to guarantee that this p -Laplacian differential system has at least three homoclinic solutions. An example is presented to illustrate the main result.

Article information

Source
Abstr. Appl. Anal., Volume 2013, Special Issue (2013), Article ID 183585, 10 pages.

Dates
First available in Project Euclid: 26 February 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1393450109

Digital Object Identifier
doi:10.1155/2013/183585

Mathematical Reviews number (MathSciNet)
MR3102728

Zentralblatt MATH identifier
1303.34023

Citation

Guo, Jia; Dai, Bin-Xiang. Three Homoclinic Solutions for Second-Order $p$ -Laplacian Differential System. Abstr. Appl. Anal. 2013, Special Issue (2013), Article ID 183585, 10 pages. doi:10.1155/2013/183585. https://projecteuclid.org/euclid.aaa/1393450109


Export citation

References

  • Z.-Q. Ou and C.-L. Tang, “Existence of homoclinic solution for the second order Hamiltonian systems,” Journal of Mathematical Analysis and Applications, vol. 291, no. 1, pp. 203–213, 2004.
  • L. Wan and C.-L. Tang, “Homoclinic orbits for a class of the second order Hamiltonian systems,” Acta Mathematica Scientia. Series B, vol. 30, no. 1, pp. 312–318, 2010.
  • Z.-H. Zhang and R. Yuan, “Homoclinic solutions for some second order non-autonomous Hamiltonian systems with the globally superquadratic condition,” Nonlinear Analysis: Theory, Methods and Applications, vol. 72, no. 3-4, pp. 1809–1819, 2010.
  • A. Daouas, “Homoclinic orbits for superquadratic Hamiltonian systems without a periodicity assumption,” Nonlinear Analysis: Theory, Methods and Applications, vol. 74, no. 11, pp. 3407–3418, 2011.
  • L. Yang, H.-B. Chen, and J.-T. Sun, “Infinitely many homoclinic solutions for some second order Hamiltonian systems,” Nonlinear Analysis: Theory, Methods and Applications, vol. 74, no. 17, pp. 6459–6468, 2011.
  • Q.-Y. Zhang and C.-G. Liu, “Infinitely many homoclinic solutions for second order Hamiltonian systems,” Nonlinear Analysis: Theory, Methods and Applications, vol. 72, no. 2, pp. 894–903, 2010.
  • X.-H. Tang and X.-Y. Lin, “Infinitely many homoclinic orbits for Hamiltonian systems with indefinite sign subquadratic potentials,” Nonlinear Analysis: Theory, Methods and Applications, vol. 74, no. 17, pp. 6314–6325, 2011.
  • J. Yang and F.-B. Zhang, “Infinitely many homoclinic orbits for the second-order Hamiltonian systems with super-quadratic potentials,” Nonlinear Analysis: Real World Applications, vol. 10, no. 3, pp. 1417–1423, 2009.
  • M.-H. Yang and Z.-Q. Han, “Infinitely many homoclinic solutions for second-order Hamiltonian systems with odd nonlinearities,” Nonlinear Analysis: Theory, Methods and Applications, vol. 74, no. 7, pp. 2635–2646, 2011.
  • X.-H. Tang and L. Xiao, “Homoclinic solutions for a class of second-order Hamiltonian systems,” Nonlinear Analysis: Theory, Methods and Applications, vol. 71, no. 3-4, pp. 1140–1152, 2009.
  • J.-C. Wei and J. Wang, “Infinitely many homoclinic orbits for the second order Hamiltonian systems with general potentials,” Journal of Mathematical Analysis and Applications, vol. 366, no. 2, pp. 694–699, 2010.
  • M. Izydorek and J. Janczewska, “Homoclinic solutions for a class of the second order Hamiltonian systems,” Journal of Differential Equations, vol. 219, no. 2, pp. 375–389, 2005.
  • X. Lv, S. Lu, and P. Yan, “Existence of homoclinic solutions for a class of second-order Hamiltonian systems,” Nonlinear Analysis: Theory, Methods and Applications, vol. 72, no. 1, pp. 390–398, 2010.
  • D. Wu, X. Wu, and C. Tang, “Homoclinic solutions for a class of nonperiodic and noneven second-order Hamiltonian systems,” Journal of Mathematical Analysis and Applications, vol. 367, no. 1, pp. 154–166, 2010.
  • A. Daouas, “Homoclinic orbits for superquadratic Hamiltonian systems with small forcing terms,” Nonlinear Dynamics and Systems Theory, vol. 10, no. 4, pp. 339–348, 2010.
  • Y. Tian and W. Ge, “Applications of variational methods to boundary-value problem for impulsive differential equations,” Proceedings of the Edinburgh Mathematical Society, vol. 51, no. 2, pp. 509–527, 2008.
  • B. Ricceri, “On a three critical points theorem,” Archiv der Mathematik, vol. 75, no. 3, pp. 220–226, 2000.
  • Z. Du, X. Lin, and C.-C. Tisdell, “A multiplicity result for $p$-Lapacian boundary value problems via critical points theorem,” Applied Mathematics and Computation, vol. 205, no. 1, pp. 231–237, 2008.
  • T. He and Y. Su, “On discrete fourth-order boundary value problems with three parameters,” Journal of Computational and Applied Mathematics, vol. 233, no. 10, pp. 2506–2520, 2010.
  • G. Bonanno and R. Livrea, “Multiplicity theorems for the Dirichlet problem involving the $p$-Laplacian,” Nonlinear Analysis: Theory, Methods and Applications, vol. 54, no. 1, pp. 1–7, 2003.
  • G.-A. Afrouzi and S. Heidarkhani, “Three solutions for a quasilinear boundary value problem,” Nonlinear Analysis: Theory, Methods and Applications, vol. 69, no. 10, pp. 3330–3336, 2008.
  • L. Bai and B.-X. Dai, “Three solutions for a $p$-Laplacian boundary value problem with impulsive effects,” Applied Mathematics and Computation, vol. 217, no. 24, pp. 9895–9904, 2011.
  • Y. Tian and W. Ge, “Multiple positive solutions for a second order Sturm-Liouville boundary value problem with a $p$-Laplacian via variational methods,” The Rocky Mountain Journal of Mathematics, vol. 39, no. 1, pp. 325–342, 2009.
  • G. Bonanno and G. Riccobono, “Multiplicity results for Sturm-Liouville boundary value problems,” Applied Mathematics and Computation, vol. 210, no. 2, pp. 294–297, 2009.
  • Y. Tian and W. Ge, “Second-order Sturm-Liouville boundary value problem involving the one-dimensional $p$-Laplacian,” The Rocky Mountain Journal of Mathematics, vol. 38, no. 1, pp. 309–327, 2008.
  • B. Ricceri, “Existence of three solutions for a class of elliptic eigenvalue problems,” Mathematical and Computer Modelling, vol. 32, no. 11–13, pp. 1485–1494, 2000.
  • J. Yang, Z. Wei, and K. Liu, “Existence of symmetric positive solutions for a class of Sturm-Liouville-like boundary value problems,” Applied Mathematics and Computation, vol. 214, no. 2, pp. 424–432, 2009.
  • J. Mawhin and M. Willem, Critical Point Theory and Hamiltonian Systems, vol. 74 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1989.
  • J. Simon, “Régularité de la solution d'une équation non linéaire dans ${\mathbb{R}}^{n}$,” in Journées d'Analyse Non Linéaire (Proc. Conf., Besançon, 1977), P. Benilan and J. Robert, Eds., vol. 665 of Lecture Notes in Mathematics, pp. 205–227, Springer, Berlin, Germany, 1978.